RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Yakovlev, I V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:94
Abstract pages:223
Full texts:103
References:22
E-mail:

http://www.mathnet.ru/eng/person20459
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/792956

Publications in Math-Net.Ru
2006
1. I. V. Yakovlev, “Model Approach to Nonstandard Analysis in the Context of Axiomatic Set Theory”, Mat. Zametki, 79:1 (2006),  134–141  mathnet  mathscinet  zmath  elib; Math. Notes, 79:1 (2006), 122–128  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021